# SDR A6WA200840645

- Difficulty date: December 15, 2008
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 20,830 hours, 19,855 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Retaining Clip
- Part number: 600970249
- Condition: Out Of Position
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

WHILE SERVICING APU SMELL NOTICED OPENED PANEL RAN APU.  FOUND APU INLET BELLOWS RETAINING CLIP RT SIDE SLID AFT AND CHAFED HOLE IN METERED FUEL LINE TO NOZZLES.  DRIPS ON IGNITER BOX.  R&R FUEL LINE, REPOSITIONED RETAINING CLIP AND PLACED SPIRAL WRAP ON FUEL LINE BEHIND CLIP.
